# SDR CALA2021122902470

- Difficulty date: December 29, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 78,406 hours, 9,162 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Elevator
- Part number: NA
- Condition: Dented
- Location: Rh
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR UPPER SURFACE FOUND HAS MULTIPLE DENTS REF HAECO NON-ROUTINE NO.9470106 - ORIGINATED BY EMP V923294. PERFORMED BY EMP V923294,RH ELEVATOR UPPER SURFACE MULTIPLE DENTS REPAIRED AS PER SRM 55-20-01-2R-1 REPAIR 1 TABLE 201 PARA 4D AND SRM 51-70-04-2R-2 REPAIR 2 REV.87. RII BY V903313.
